Table of Contents
International Journal of Combinatorics
Volume 2015 (2015), Article ID 201427, 7 pages
http://dx.doi.org/10.1155/2015/201427
Research Article

On Evenly-Equitable, Balanced Edge-Colorings and Related Notions

Department of Mathematics and Statistics, Auburn University, 221 Parker Hall, Auburn, Al 36849-5310, USA

Received 23 September 2014; Accepted 16 February 2015

Academic Editor: Toufik Mansour

Copyright © 2015 Aras Erzurumluoğlu and C. A. Rodger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aras Erzurumluoğlu and C. A. Rodger, “On Evenly-Equitable, Balanced Edge-Colorings and Related Notions,” International Journal of Combinatorics, vol. 2015, Article ID 201427, 7 pages, 2015. doi:10.1155/2015/201427